| Model Number |
V+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had no ventilation output.There was patient involvement associated with the reported event; however, there were no reports of patient harm as a result of the reported issue.
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of no ventilation output was confirmed.Ventec replaced the control board and the blower to resolve the reported issue.Proper device operation was then confirmed through functional and performance testing.The investigation determined the cause of the reported to be the control board and the blower.